# SDR AALA202107267539

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 22,130 hours, 6,404 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 4093
- Condition: Inoperative
- Location: Zone 100
- Part time: 57,571 hours, 28,051 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE AND ELECTRICAL ODOR IN FLIGHT DECK AND FORWARD GALLEY. DISSIPATES WITHOUT CREW ACTION. OCCURRED 2 TIMES, ONCE IN CRUISE AND ONCE ON APPROACH. ACCOMPLISHED JOB CARD 26L00021001. FOUND MELTED AND BURNED PINS ON EXTRACT FAN AND CONNECTOR. REMOVED AND REPLACED EXTRACT FAN (AALA202107267539) PER AMM 21-26-51. REPLACED CONNECTOR (AALA202107262364) PER ESPM 20-48-21 AND WM 21-26-09.
